STRYKER INSTRUMENTS-KALAMAZOO U SERIES ELITE LONG ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Model Number |
5100010472 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned.
Event or Problem Description
It was reported that the device was overheating during a procedure.The procedure was completed successfully with no delay, medical intervention, or adverse consequences.